# SDR SIMA20140629002

- Difficulty date: June 29, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 26,117 hours, 23,061 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 200201114
- Part serial: 8166302
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PACK 2 VLV CLSD DURING CLIMB BELOW 10,000 FT.  WE RESET IT & IT CAME BACK ON AT 220 FL, IT WAS RESET 6 TIMES DURING DESCENT.  DEFERRED IAW MEL 21-29.
REMOVED AND REPLACED NR 2 DUAL HEAT EXCHANGER IAW EMB 140 AMM 21-51-02 AND OPS CHECKED GOOD.   MEL ITEM 21-29 RESTORED AND CLEARED.
